RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1923, Volume 31, Number 2, Pages 224–228 (Mi msb6847)  

Sur les séries trigonométriques onjuguées

J. Privaloff


Full text: PDF file (430 kB)

Bibliographic databases:

Citation: J. Privaloff, “Sur les séries trigonométriques onjuguées”, Mat. Sb., 31:2 (1923), 224–228

Citation in format AMSBIB
\Bibitem{Pri23}
\by J.~Privaloff
\paper Sur les s\'eries trigonom\'etriques onjugu\'ees
\jour Mat. Sb.
\yr 1923
\vol 31
\issue 2
\pages 224--228
\mathnet{http://mi.mathnet.ru/msb6847}
\zmath{https://zbmath.org/?q=an:49.0204.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb6847
  • http://mi.mathnet.ru/eng/msb/v31/i2/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • i
    Number of views:
    This page:143
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019